# SDR IXXA060157S

- Difficulty date: June 11, 2004
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Gouged
- Location: Lt Wing
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND LEFT WING ROOT XFS-970, XW-0 ANGLE GOUGED AT AFT END, NUMBER 1 FLAP ROLLER TRACK.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED ANGLE.  FABRICATED NEW ANGLE, LOCATED, DRILLED, DEBURRED, TRIMMED, TREATED, PRIMED.  INSTALLED NEW ANGLE AND NEW FASTENERS IAW DC8 SRM 51-3-0, 51-1-4, 51-1-8, AND 51-1-21.
